Advertisement

Ukrainian Mathematical Journal

, Volume 48, Issue 6, pp 838–845 | Cite as

On parameter dependence of bounded invariant manifolds of autonomous systems of differential equations

  • S. B. Bodnaruk
  • V. L. Kulik
Article

Abstract

We consider bounded invariant manifolds of autonomous systems of differential equations and study the problem of their continuity and continuous differentiability with respect to a parameter.

Keywords

Differential Equation Linear System Green Function Lyapunov Function Vector Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. A. Mitropol’skii, A. M. Samoilenko, and V. L. Kulik, Investigation of Dichotomy of Linear Systems of Differential Equations by- Using Lyapunov Functions [in Russian], Nauka, Moscow 1990.Google Scholar
  2. 2.
    A. M. Samoilenko, Elements of the Mathematical Theory of Multifrequency Oscillations. Invariant Tori [in Russian], Nauka, Moscow 1987.Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • S. B. Bodnaruk
  • V. L. Kulik

There are no affiliations available

Personalised recommendations